gynecologist-icon
Periods delayed due to unwanted 72
I was having sex with my gf on 2nd may and the condom broke when i ejaculated inside her . She took the unwanted 72 just in 20 minutes after intercourse .She had her withdrawal bleeding on 8th May and it lasted for 4 days . Last month she got her periods on 18th April but this month she hasn't gotten her periods yet .is there anything to be worried about ? Is there any chance of pregnancy ?
10818 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Check  her pregnancy status by morning urine kit test of pregnancy.
Next Steps
For further queries consult online with me by clicking the link prac.to/drvandanajain
Health Tips
i pill can cause  delayed cycle irregular vaginal bleeding and abdominal  pain.
Answered
Flag this Answer
Flag this answer
2/6 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.